# SDR FDEA201409252768

- Difficulty date: September 25, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 29,058 hours, 15,257 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON CANTILEVER BEAM ON RIB J08 - RIB A11 FOUND CRACKED.  REPAIRED IAW SRM 54-52-11   FIG.201.  MAJOR REPAIR IAW GMM6-2-100.
